# SDR TRAX200700469

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7324
- Aircraft time: 19,946 hours, 16,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR VERY DIFFICULT TO OPEN FROM THE OUTSIDE.
